Some Remarks About the Cyclic Homology of Skew PBW Extensions / Algunas observaciones sobre la homología cíclica de extensiones PBW torcidas

Contenido principal del artículo

Autores

Héctor Julio Suárez Suárez
Milton Armando Reyes Villamil

Resumen

Abstract

We study the cyclic homology for a class of noncommutative polynomial rings known as skew
PBW extensions. We obtain explicit computations for some important families of such extensions
over fields. In particular, we consider the cyclic homology of skew PBW extensions of
derivation type, certain classes of Ore extensions, operator algebras, difusion algebras, quantum
algebras and 3-dimensional skew polynomial algebras.

 

Resumen

Estudiamos la homología cíclica de una clase de anillos de polinomios no conmutativos denominados
extensiones PBW torcidas. Obtenemos cálculos explícitos para algunas familias importantes de este tipo
de extensiones sobre cuerpos. En particular, consideramos la homología cíclica de las extensiones PBW
torcidas de tipo derivación, ciertas clases de extensiones de Ore, álgebras de operadores, álgebras de difusión, álgebras cuánticas y álgebras de polinomios torcidos 3-dimensionales.



Detalles del artículo

Referencias

[1] V. A. Artamonov, “Derivations of skew PBW extensions”, Communications in Mathematics and Statistics, vol. 3, pp. 449-457, 2015.

[2] J. Block, “Cyclic Homology of Filtered Algebras”, K-Theory, vol. 1, pp. 515-518, 1987.

[3] A. Connes, “Cohomologie Cyclique et Functeurs de Extn”, C. R. Math. Acad. Sci. Paris, vol. 296 , pp. 953-958, 1983.

[4] A. Connes, “Non-commutative Differential Geometry”, Publ. Math. IHES, vol. 62 , pp. 257- 360, 1985.

[5] B.L. Feigin and B.L. Tsygan, “Additive KTheory, in K-Theory: Arithmetic and Geometry”, Lecture Notes in Math, vol. 1289 , pp.
67-209, 1988

[6] P. Feng and B. Tsygan, “Hochschild and Cyclic Homology of Quantum Groups”, Commun. Math. Phys., vol. 140, pp. 481-521, 1991.

[7] C. Gallego and O. Lezama, “Gröbner Bases for Ideals of s-PBW Extensions”, Comm. Algebra, vol. 39, no. 1, pp. 50-75, 2011.

[8] N. R. González, Y. P. Suárez, “Ideales en el Anillo de Polinomios Torcidos R[x;s;d] ”, Ciencia en Desarrollo, vol. 5, no. 1, pp. 31- 37, 2014.

[9] J.A. Guccione and J.J. Guccione, “Hochschild and Cyclic Homology of Q-difference Operators”, J. Math. Sci. Univ. Tokyo, vol. 35, no. 3, pp. 413-422, 1995.

[10] J.A. Guccione and J.J. Guccione, “Hochschild and Cyclic Homology of Ore Extensions and Some Examples of Quantum Algebras”, KTheory, vol. 12, pp. 259-276, 1997.

[11] C. Kassel, “L’homologie Cyclique des Algèbres Enveloppantes”, Invent. Math., vol. 91, pp. 221-251, 1988.

[12] O. Lezama, J.P. Acosta and A. Reyes, “Prime ideals of skew PBW extensions”, Rev. Un. Mat. Argentina, vol. 56, no. 2, pp. 39-55, 2015.

[13] O. Lezama and A. Reyes, “Some Homological Properties of Skew PBW Extensions”, Comm. Algebra, vol. 42, pp. 1200-1230, 2014.

[14] Loday, J.-L. and Quillen, D., “Homologie Cyclique et Homologie de L’Algèbre de Lie des Matrices”, C. R. Math. Acad. Sci. Paris, vol.
296, pp. 295-297, 1983.

[15] J.-L. Loday, Cyclic Homology. Springer- Verlag, sec.edit., 1998.

[16] D. Quillen, “Higher Algebraic K-Theory, in Algebraic K-Theory”, Lecture Notes in Math. vol. 341, Springer, Berlin 1973.

[17] A. Reyes, “Gelfand-Kirillov Dimension of Skew PBW Extensions”, Rev. Col. Mat. vol. 47, no. 1, pp. 95-111, 2013.

[18] A. Reyes, “Uniform dimension over skew PBW extensions”, Rev. Col. Mat., vol. 48, no. 1, pp. 79-96, 2014.

[19] A. Reyes, “Jacobson’s conjecture and skew PBW extensions”, Rev. Integr. Temas Mat, vol. 32, no. 2, 139-152, 2014.

[20] A. Reyes, “Skew PBW Extensions of Baer, quasi-Baer, p.p. and p.q.-rings”, Rev. Integr. Temas Mat., vol. 33, no. 2, pp. 173-189, 2015.

[21] A. L. Rosenberg, “Non-commutative Algebraic Geometry and Representations of Quantized Algebras”. Math. Appl., vol. 330. Kluwer Academic Publishers, 1995.

[22] H. Suárez, O. Lezama, A. Reyes, “Some relations between N-Koszul, Artin-Schelter regular and Calabi-Yau algebras with skew PBW extensions”, Ciencia en Desarrollo, vol. 6, no. 2, pp. 205-213, 2015.

[23] B.L. Tsygan, “Homology of Matrix Lie- Algebras over Rings and Hochschild Homology”, Uspekhi Mat. Nauk, vol. 38, pp. 217-218,
1983.

[24] C. Venegas, “Automorphisms for Skew PBW Extensions and Skew Quantum Polynomial Rings”, Comm. Algebra, vol. 43, no. 5, pp. 1877-1897, 2015.

Descargas

La descarga de datos todavía no está disponible.